# SDR NSVA200600220

- Difficulty date: December 1, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- Aircraft time: 26,307 hours, 30,713 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Dc Buss
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOTH EFIS SCREENS BLANK ON THE FO'S SIDE.  PWR'D DOWN ACFT REST THE LT MAIN ESS C/B, PERFORMED OPERATIONAL TEST, OP'S CHECK GOOD IAW AMM 34-12-00.  FOUND MAIN STAR C/B ON RT ELEC-DC BUSSES POPPED REST BREAKER WITH EXTERNAL POWER ON EFIS, SCREENS OPERATE NORMAL AT THIS TIME, OK FOR SERVICE.
